# SDR DL738071219

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 24,844 hours, 10,665 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Power Access
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

PASSING THRU 31000 SIGNIFICANT VIBRATION DEVELOPS IN THE NOSE PORTION OF AIRCRAFT FELT IT IN THE FLOOR.  INTENSITY VARIED A SMALL AMOUNT WITH CHANGE IN AIRSPEED.  CONTACTED MX COOR AND DECISION WAS MADE TO DIVERT TO MCO TO CK IT OUT.  FOUND EXT POWER ACCESS DOOR OPEN INSP DOOR FOR DAMAGE NONE   NOTED ALL CKS NML.
